# SDR SWAA2025071179617

- Difficulty date: June 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Deteriorated
- Location: Threshold Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE ON THRESHOLD PLATE FWD ENTRY AND SERVICE DOOR.  REPLACED HARDWARE ON THRESHOLD PLATE FWD ENTRY AND SERVICE DOOR IAW BOEING SOPM 20-50-01; REV. 39; DWG 414A3800; REV. A AND DWG 414A3800; REV. B.
